# SDR 07FDEA03349

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53773644208
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED MILLED CORNER FITTING AT C 25, STRG 41-43 LT, OUT OF LIMIT IAW SRM 53-10-00.  REPAIR PERFORMED BY REPLACEMENT OF CORNER FITTING IAW SRM 51-72-10.
